# SDR ARWA20041101

- Difficulty date: November 5, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 80,218 hours, 27,264 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC PRESSURE EN ROUTE HYDRAULIC QUANTITY NORMAL.  FOUND O-RING DAMAGED AT NR 3 ENGINE HYDRAULIC DRIVEN PUMP PRESSURE PORT.  REMOVED AND REPLACED O-RING AS REQUIRED IN ACCORDANCE WITH DC-8 M/M 22-60-0.  OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH M/M 29-10-12; NO LEAKS FOUND.
